# SDR UPS05M45539

- Difficulty date: October 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN, HALF OF THE BULBS ARE BURNED OUT.  RELAMPED, OPS CKS NORMAL IAW MM CH 33-50-00.
